# SDR N6WA20140429003

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 23,706 hours, 16,058 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN & EXIT PLACARDS WORN.  R & R PAX DOOR OPEN & CLOSED EXIT PLACARDS IAW AMM 20-60-04.
